# SDR RAAAE895014

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 8247615
- Condition: Broken
- Location: Rt Te Flap
- Component: 8247428
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MADE ZERO FLAP LANDING AT ANCH DUE FLAP ASYMMETRY ANNUNCIATOR ILLUMINATED ON CLIMB-OUT FROM CDB DURING RETRACTION.  FLAP INDICATOR READS ZERO DEGREES AND CORRELATES WITH HANDLE.  REPLACED BROKEN RT ASYMMETRY DETECTOR CABLE PER L-188MM 27-6-13.  LUBED TENSION REGULATOR.  OPS CHECK NORMAL.  (X)
